Infinite divisibility of Smith matrices

Shaofang Hong

Acta Arithmetica (2008)

  • Volume: 134, Issue: 4, page 381-386
  • ISSN: 0065-1036

How to cite

top

Shaofang Hong. "Infinite divisibility of Smith matrices." Acta Arithmetica 134.4 (2008): 381-386. <http://eudml.org/doc/278352>.

@article{ShaofangHong2008,
author = {Shaofang Hong},
journal = {Acta Arithmetica},
keywords = {GCD matrix; Smith determinant; infinitely divisible; positive semidefinite; multiplicative function},
language = {eng},
number = {4},
pages = {381-386},
title = {Infinite divisibility of Smith matrices},
url = {http://eudml.org/doc/278352},
volume = {134},
year = {2008},
}

TY - JOUR
AU - Shaofang Hong
TI - Infinite divisibility of Smith matrices
JO - Acta Arithmetica
PY - 2008
VL - 134
IS - 4
SP - 381
EP - 386
LA - eng
KW - GCD matrix; Smith determinant; infinitely divisible; positive semidefinite; multiplicative function
UR - http://eudml.org/doc/278352
ER -

NotesEmbed ?

top

You must be logged in to post comments.